Families of Automorphic Forms and the Trace Formula

  • Werner Müller
  • Sug Woo Shin
  • Nicolas Templier

Part of the Simons Symposia book series (SISY)

Table of contents

  1. Front Matter
    Pages i-xii
  2. James Arthur
    Pages 1-91
  3. Kevin Buzzard, Toby Gee
    Pages 93-109
  4. Raf Cluckers, Julia Gordon, Immanuel Halupczok
    Pages 111-127
  5. Ju-Lee Kim, Sug Woo Shin, Nicolas Templier
    Pages 259-295
  6. Simon Marshall
    Pages 297-325
  7. Blake Mackall, Steven J. Miller, Christina Rapti, Caroline Turnage-Butterbaugh, Karl Winsor
    Pages 435-476
  8. Peter Sarnak, Sug Woo Shin, Nicolas Templier
    Pages 531-578

About these proceedings


Featuring the work of twenty-three internationally-recognized experts, this volume explores the trace formula, spectra of locally symmetric spaces, p-adic families, and other recent techniques from harmonic analysis and representation theory. 

Each peer-reviewed submission in this volume, based on the Simons Foundation symposium on families of automorphic forms and the trace formula held in Puerto Rico in January-February 2014, is the product of intensive research collaboration by the participants over the course of the seven-day workshop. The goal of each session in the symposium was to bring together researchers with diverse specialties in order to identify key difficulties as well as fruitful approaches being explored in the field. The respective themes were counting cohomological forms, p-adic trace formulas, Hecke fields, slopes of modular forms, and orbital integrals.


L-functions and symmetry automorphic forms trace formula families of automorphic representations of higher rank groups spectra of locally symmetric spaces p-adic families harmonic analysis and representation theory counting cohomological forms p-adic trace formulas Hecke fields slopes of modular forms orbital integrals

Editors and affiliations

  • Werner Müller
    • 1
  • Sug Woo Shin
    • 2
  • Nicolas Templier
    • 3
  1. 1.Mathematical InstituteUniversity of BonnBonnGermany
  2. 2.Department of MathematicsUniversity of California, BerkeleyBerkeleyUSA
  3. 3.Department of MathematicsCornell UniversityIthacaUSA

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-319-41424-9
  • Copyright Information Springer International Publishing Switzerland 2016
  • Publisher Name Springer, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-319-41422-5
  • Online ISBN 978-3-319-41424-9
  • Series Print ISSN 2365-9564
  • Series Online ISSN 2365-9572
  • About this book